# SDR SWAA2020031242388

- Difficulty date: March 8, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 51,116 hours, 30,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF FLOOR BEAM REPAIR AT RBL 24.5 AT STA 727 B-2 PER MTSI 9268 FINDS SEAT TRACK CRACKED JUST FWD OF FLOOR BEAM. THIS SEAT TRACK DAMAGE IS BEYOND SRM REPAIR LIMIT AND REQUIRES AN EA REPAIR.        REPAIRED DAMAGE AND REPLACED PREVIOUS REPAIR OF SEAT TRACK AT RBL24.5 AND STA 727B-2 PER EA 1-753-36680
